MathSciNet Relay Station
MathSciNet bibliographic data
MR1143417 (93b:60231) 60K35 (82B43)
Schonmann, Roberto H. On the behavior of some cellular automata related to bootstrap percolation. Ann. Probab. 20 (1992), no. 1, 174–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement